# SDR C77A2020031700002

- Difficulty date: January 31, 2019
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 31,227 hours, 18,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17092908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT BNA, CORROSION WAS DISCOVERED ON THE P/N 170-92908-001 RH PANEL SUPPORT IN THE AFT WET AREA FLOOR STRUCTURE. REFERENCE FIGURES 1 AND 2 FOR DAMAGE LOCATION AND DETAILS. AFTER CORROSION REMOVAL, THE MATERIAL REDUCTION MEASURED APPROXIMATELY 2.265 INCHES LONG BY 1.165 INCHES WIDE TO A MAXIMUM DEPTH OF 0.014 INCHES DEEP, WHICH IS DEEP AND EXTENSIVE ENOUGH TO NECESSITATE THE REPLACEMENT OF THE PART. THE PART WILL BE REPLACED PER EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PRINCIPLES. NO FOLLOW UP INSPECTIONS ARE REQUIRED DUE TO DIRECT REPLACEMENT OF THE PART. COMPASS HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2456860222
